Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Kubishkin, Evgeniy Pavlovich

Statistics Math-Net.Ru
Total publications: 27
Scientific articles: 27

Number of views:
This page:793
Abstract pages:3923
Full texts:1560
References:444
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person44060
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/234994
http://orcid.org/0000-0003-1796-0190

Publications in Math-Net.Ru
2021
1. L. N. Kazakov, E. P. Kubyshkin, I. V. Lukyanov, “An algorithm for estimating the signal frequency at the output of a channel with a controlled information flow under phase noise conditions”, Model. Anal. Inform. Sist., 28:4 (2021),  452–461  mathnet
2. E. P. Kubishkin, V. A. Kulikov, “Бифуркации автоколебательных решений нелинейного параболического уравнения с поворотом пространственного аргумента и запаздыванием”, Zh. Vychisl. Mat. Mat. Fiz., 61:3 (2021),  428–449  mathnet  elib
2020
3. E. P. Kubishkin, V. A. Kulikov, “On a mechanism for the formation of spatially inhomogeneous structures of light waves in optical information transmission systems”, Model. Anal. Inform. Sist., 27:2 (2020),  152–163  mathnet
4. E. P. Kubyshkin, A. R. Moriakova, “Analysis of Special Cases in the Study of Bifurcations of Periodic Solutions of the Ikeda Equation”, Rus. J. Nonlin. Dyn., 16:3 (2020),  437–451  mathnet  mathscinet  scopus
2019
5. E. P. Kubyshkin, V. A. Kulikov, “Analysis of the conditions for the emergence of spatially inhomogeneous structures of light waves in optical information transmission systems”, Model. Anal. Inform. Sist., 26:2 (2019),  297–305  mathnet
6. E. P. Kubishkin, A. R. Moryakova, “Bifurcation features of periodic solutions of the Mackey–Glass equation”, Zh. Vychisl. Mat. Mat. Fiz., 59:8 (2019),  1340–1357  mathnet  elib; Comput. Math. Math. Phys., 59:8 (2019), 1275–1291  isi  scopus
2018
7. E. P. Kubyshkin, A. R. Moriakova, “Features of Bifurcations of Periodic Solutions of the Ikeda Equation”, Nelin. Dinam., 14:3 (2018),  301–324  mathnet  elib  scopus
2016
8. E. P. Kubyshkin, A. R. Moryakova, “Bifurcation of periodic solutions of the Mackey–Glass equation”, Model. Anal. Inform. Sist., 23:6 (2016),  784–803  mathnet  mathscinet  elib
2015
9. E. P. Kubyshkin, A. R. Moryakova, “Investigation of oscillatory solutions of differential-difference equations of second order in a critical case”, Model. Anal. Inform. Sist., 22:3 (2015),  439–447  mathnet  mathscinet  elib
10. D. A. Eliseev, E. P. Kubyshkin, “Solutions stability of initial boundary problem, modeling of dynamics of some discrete continuum mechanical system”, Model. Anal. Inform. Sist., 22:2 (2015),  197–208  mathnet  mathscinet  elib
11. D. S. Glyzin, E. P. Kubyshkin, A. R. Moryakova, “On the location of some characteristic quasipolinomial roots”, Model. Anal. Inform. Sist., 22:1 (2015),  74–84  mathnet  mathscinet  elib
2014
12. E. P. Kubishkin, M. S. Triakhov, “Optimal behavior control of an initial-boundary problem solution modelling rotation of a solid body with the flexible rod”, Model. Anal. Inform. Sist., 21:5 (2014),  78–92  mathnet
13. D. A. Eliseev, E. P. Kubyshkin, “Equations of Motion of a Rigid Body with Two Elastic Rods”, Model. Anal. Inform. Sist., 21:1 (2014),  66–72  mathnet
14. E. P. Kubyshkin, “Domain effect on the behavior of solutions of a distributed kinetic system”, Zh. Vychisl. Mat. Mat. Fiz., 54:6 (2014),  988–999  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 54:6 (2014), 994–1004  isi  elib  scopus
2013
15. E. P. Kubyshkin, “The Effect of Domain Deformation on the Behavior of a Distributed Kinetic System”, Model. Anal. Inform. Sist., 20:1 (2013),  99–106  mathnet
16. A. Yu. Koverga, E. P. Kubyshkin, “Features of the behavior of solutions to a nonlinear dynamical system in the case of two-frequency parametric resonance”, Zh. Vychisl. Mat. Mat. Fiz., 53:5 (2013),  737–743  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 53:5 (2013), 573–579  isi  elib  scopus
2012
17. E. P. Kubishkin, O. A. Khrebtyugova, “A generalized solution of an initial boundary value problem arising in the mechanics of discrete-continuous systems”, Model. Anal. Inform. Sist., 19:1 (2012),  84–96  mathnet
2011
18. A. Yu. Koverga, E. P. Kubishkin, “Chaotic oscillations of a distributed system with infinite delay”, Model. Anal. Inform. Sist., 18:1 (2011),  46–55  mathnet
2009
19. V. I. Voytitsky, M. Yu. Zlobina, E. P. Kubyshkin, “About the spectral problem arising from robotic manipulator mechanics”, Model. Anal. Inform. Sist., 16:3 (2009),  22–28  mathnet
2008
20. E. P. Kubishkin, A. Yu. Koverga, “Parametric excitation of chaotic oscillations in one second order differential equation with delay”, Model. Anal. Inform. Sist., 15:2 (2008),  67–71  mathnet
2005
21. A. Yu. Koverga, E. P. Kubishkin, “Об одной математической модели полупроводникового лазера”, Matem. Mod. Kraev. Zadachi, 2 (2005),  127–130  mathnet
2004
22. M. Yu. Garnikhina, E. P. Kubishkin, “Отимальное управление одной динамической системой, возникающей в механике манипуляционных роботов”, Matem. Mod. Kraev. Zadachi, 2 (2004),  56–57  mathnet
1997
23. O. V. Kostenko, E. P. Kubyshkin, “Chaotic attractors of a boundary value problem in the mechanics of elastic systems”, Zh. Vychisl. Mat. Mat. Fiz., 37:8 (1997),  999–1005  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 37:8 (1997), 967–973
1995
24. O. V. Kostenko, E. P. Kubishkin, “Chaotic oscillations in distributed kinetic systems when circular symmetry is disturbed”, Zh. Vychisl. Mat. Mat. Fiz., 35:4 (1995),  624–631  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 35:4 (1995), 495–500  isi
1989
25. E. P. Kubishkin, “The method of infinite-dimensional normalization in the investigation of self-oscillatory solutions of a class of singularly perturbed boundary value problems”, Dokl. Akad. Nauk SSSR, 306:5 (1989),  1041–1045  mathnet  mathscinet  zmath; Dokl. Math., 39:3 (1989), 573–577
26. E. P. Kubishkin, “Self-oscillatory solutions of a class of singularly perturbed boundary value problems”, Differ. Uravn., 25:4 (1989),  674–685  mathnet  mathscinet; Differ. Equ., 25:4 (1989), 464–472
1986
27. E. P. Kubishkin, “Parametric excitation of spatially inhomogeneous waves in distributed kinetic systems”, Dokl. Akad. Nauk SSSR, 289:2 (1986),  273–277  mathnet  mathscinet  zmath
28. E. P. Kubishkin, “Bifurcation of periodic solutions in the critical case of two pairs of purely imaginary roots in the presence of higher resonances”, Differ. Uravn., 22:10 (1986),  1693–1697  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022